# SDR ASAA0853754

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,418 hours, 2,527 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8149D
- Condition: Faulty
- Location: Window Heat
- Part time: 8,418 hours, 2,527 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED, TRIPPED MASTER CAUTION ANTI ICE.  AMBER OVERHEAT LIGHT ILLUMINATED GREEN ON LIGHT EXTINGUISHED.  RIGHT SIDE WINDOW WAS COOL TO THE TOUCH.  LEFT SIDE WINDOW WAS WARM TO TOUCH (APPROX 8 000 FT ALG).  TURNED RIGHT SIDE HEAT OFF FOR APPROX 2 MIN.  TURNED SWITCH BACK ON OVERHEAT LIGHT ILLUMINATED AGAIN, APPROX 3 TO 4 MIN LATER.  VERIFIED FAULT NR 2 WINDOW HEAT INOP, PERFORMED FIM 30 41 00 810 801 FOUND P5 CONTROL POWER FAULT.  CKD VOLTAGE ALL NORMAL.  RERACKED WHCU SYSTEM OPS NORMAL.  FVR FLIGHT FOR RIGHT SIDE WINDOW HEAT PASSED.
